# SDR PLGA990111

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: TD028VF047
- Condition: Failed
- Location: Lt Fuel Filter
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6336 - AFTER DEPARTURE, THE LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED.  A/C RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL PRESSURE DIFFERENTIAL SWITCH.  A/C RETURNED TO SERVICE.  (M)
